# SDR AALA20000801

- Difficulty date: May 18, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FLT 2070 - DURING MAINTENANCE CHECK, EMERGENCY LIGHT ABOVE FORWARD GALLEY DOOR INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
